# SDR 2005FA0000435

- Difficulty date: October 21, 2004
- Submitted: March 25, 2005
- Operation: General aviation
- Aircraft: N4485X
- Make and model: Piper PA-32-300
- Aircraft serial: 327640026
- Engine: Lyc TIO540*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 8350006213
- Condition: Failed
- Location: Cockpit
- Part time: 783 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AHRS INSTALLED AS PART OF THE FLIGHT SYSTEMS, EFIS-SV STC NR SA02203AK FAILED- WAS PROVIDING NO HEADING INFORMATION.  THE CIRCUIT BREAKER HAD TO BE PULLED TO KEEP THE GPS ON LINE.  (AL05200500173) (K)
